# SDR VNAA202504020012

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Part number: CC690391715
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHANNEL AND STRAP JOINT BTWN AFT FAIRING ACCESS PANEL 195DL1196DR.  EVALUATED,VISUAL INSPECTION AFTER CLEANED ON STRAP AND CHANEL WAS PERFORMED PER CRJ 900 SRM 51-11-00-001-001-A01 AND CRJ 900 NDT MANUAL 51-20-009-210 CORROSION ON STRAP WAS FOUND, NO CRACKS ON CHANEL WAS FOUND AND STRAP WAS REPLACED PER CRJ-900 SRM 51-42-13-001-001-A01.
